Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Itchy bumps
Oct 11, 2006

I am positive and have been on Meds (Kaletra, Bactrim and Epzicom) for about 6 months. My viral load is undectible and my CD4 count is 189. I follow my regimine very rigorously and have not missed any dosages. However, lately I have been getting these small, dry patches of tiny little bumps on my skin (mostly upper arms, shoulders and some on my lower back). They pretty much blend into my skin (I am African American--they are a little darker than my complexion). These don't itch for the most part, but I also have a grouping of reddish bumps on my right elbow that itch a lot. I scratch and sometimes break the skin. Some have dried up and turned dark, but new ones have been developing. I'm getting really concerned and don't what to think of this. Any help or insight into what is going on will be greatly appreciated. Thanks

Response from Dr. Henry

Numerous frustrating skin conditons are seen in the general population as well as in HIV+ persons. Eosinophilc folliculitis is one common condition that may fit the description you provided. Seeing you HIV provider and/or a dermatologist may help pin down the diagnosis and suggest a treatment plan (sometime involves topical corticosteriods or anti-fungal shampoos/ointment or pills). KH



Previous
Doc Suggests Switching Meds But I'm Moving to Another State
Next
Angular Cheilitis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement